# SDR IPXA2017020113593

- Difficulty date: January 23, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 16,102 hours, 10,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: A53275449206
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1  MAIN CABIN, ATTACH ANGLE AT FRAME 79 IS CRACKED.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-40-21
